# SDR IXXA11SMN067S

- Difficulty date: April 1, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2610338
- Condition: Corroded
- Location: Bs 1380-1400
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND AFT ACCESSORY COMPARTMENT LONGERON 24 RT CORRODED AT STATION 1380.000 - 1400.000. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA.  FABRICATED LANGERON AND SPLICERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM CHAP 53-2-2 FIG 10 SHEET 3 TR 53-193 SHEET 4, SRM 51-1-8, DC8 SRM 53-2-0, DC8 SRM 53-2-0 FIGURE 4, SRM 53-2-2 TR 53-193, SRM 53-2-2, FIG 4, SRM 53-4-1 FIG 44B, SHEET 2 ITEM "D", SRM 51-2-0, FIG 50 SHEET 51, SRM 51-2-0 FIGURE 51 SHEET 62, DPS 4.710 REV "L",. SRM 51-1-8B, SRM 53-2-2 FIG 10 SHEET 3, SRM 51-1-20D, AND SRM 51-3-1.
